# SDR DALA2018041302421

- Difficulty date: April 12, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 69,433 hours, 21,940 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Electrical Sys
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO A LOSS OF ALL ELECTRICAL POWER, THE AUTOPILOT DISCONNECTED AND BOTH EICAS SCREENS WERE BLANK, SELECTED EMERGENCY POWER. LEFT GENERATION SYSTEM FAILED WITH NO AUTOMATIC TRANSFER TO RIGHT AND STBY POWER DID NOT COME ON. THE APU WAS STARTED AND NORMAL  POWER WAS RESTORED.   RAN THE QRH FOR GENERATOR OFF.  CREW DECLARED AN EMERGENCY AND LANDED.   R & R THE K109 RELAY, C901 LT GEN CIRCUIT BREAKER IAW AMM 24-22.  R & R THE LT IDG, GCU, AND BPCU IAW AMM 24-22. OPS CHECKED GOOD.
